# SDR UIEA2021020400225

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,806 hours, 13,577 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: CGFT110001
- Part serial: 71021
- Condition: Fault Message
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

AFT CARGO DECK 2 STATUS MESSAGE.  TRANSFERRED TO MDDR 141837 IAW MEL 26-16-01-01-01, CAT C.LP 1358580:  R & R AFT CARGO SMOKE DETECTOR 2 IAW AMM 26-16-01.   NO DEFECTS NOTED AT THIS TIME.  THIS CLEARS MDDR 141837.  MCC NOTIFIED.  PLACARDS REMOVED.
